# SDR PCAA0106053

- Difficulty date: June 15, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N832EX
- Make and model: Dhav DHC8102
- Aircraft serial: 280
- Aircraft time: 25,203 hours, 28,293 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDT- MAINTENANCE DISCOVERED LAV OVERHEAD LIGHTS BLOW OUT EMERGENCY LIGHTS WHEN LAV IS IN USE.  AFTER TROUBLESHOOTING FOUND LAV LIGHT OCCUPIED CIRCUIT BOARD FEEDING 28 VOLTS DC GROUND INTO EMERGENCY LIGHTS OVERHEAD PANEL CIRCUIT BOARD.  SHORT CIRCUIT ISOLATED.  OPERATIONAL CHECK GOOD.  REPAIRED BROKEN WIRES AND REINSTALLED LAV OVERHEAD SWITCH ASSEMBLY.  EMERGENCY LIGHT BATTERY IN POSITION L20 FOUND INOPERATIVE.  BATTERY IN POSITION L20 REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
